Show simple item record

dc.contributor.authorWesterland, C
dc.date.available2014-05-21T20:50:41Z
dc.date.issued2005-07-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000229503100011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationWesterland, C. (2005). Dyer-Lashof operations in the string topology of spheres and projective spaces. MATHEMATISCHE ZEITSCHRIFT, 250 (3), pp.711-727. https://doi.org/10.1007/s00209-005-0778-9.
dc.identifier.issn0025-5874
dc.identifier.urihttp://hdl.handle.net/11343/27834
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherSPRINGER HEIDELBERG
dc.subjectPure Mathematics
dc.titleDyer-Lashof operations in the string topology of spheres and projective spaces
dc.typeJournal Article
dc.identifier.doi10.1007/s00209-005-0778-9
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleMATHEMATISCHE ZEITSCHRIFT
melbourne.source.volume250
melbourne.source.issue3
melbourne.source.pages711-727
melbourne.publicationid138881
melbourne.elementsid318990
melbourne.contributor.authorWesterland, Craig
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1432-1823
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record